Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 79, NWS Duluth, MN

October 23, 2021

NWS Duluth, MN issued this small craft advisory at Oct 23, 2021, 3:45 PM CDT. It took effect at Oct 24, 2021, 1:00 PM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2021, 3:45 PM CDT (20:45 UTC)
In effect from
Oct 24, 2021, 1:00 PM CDT
Expired
Oct 26, 2021, 3:15 AM CDT
In force
38 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

954 
WHUS73 KDLH 232045
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
345 PM CDT Sat Oct 23 2021

LSZ142>147-150-240845-
/O.NEW.KDLH.SC.Y.0079.211024T1800Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
345 PM CDT Sat Oct 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 AM CDT
TUESDAY...

* WHAT...Northeast to East winds 15 to 25 kt with gusts up to 30 
  kt and waves 4 to 7 ft expected. Waves occasionally to 9 feet.

* WHERE...Portions of western Lake Superior. 

* WHEN...From 1 PM Sunday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-140-141-148-240845-
/O.NEW.KDLH.SC.Y.0079.211024T1800Z-211026T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-Oak Point to Saxon Harbor WI-
345 PM CDT Sat Oct 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 AM CDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Chequamegon Bay-Bayfield to Oak Point WI, Grand 
  Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN 
  and Oak Point to Saxon Harbor WI.

* WHEN...From 1 PM Sunday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
7 follow-up statements
136 
WHUS73 KDLH 240828
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
328 AM CDT Sun Oct 24 2021

LSZ140-141-242030-
/O.EXT.KDLH.SC.Y.0079.211024T1800Z-211026T0400Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
328 AM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM CDT MONDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 4 ft expected.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...From 1 PM this afternoon to 11 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ142>147-150-242030-
/O.CON.KDLH.SC.Y.0079.211024T1800Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
328 AM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and
  waves 4 to 8 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...From 1 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-242030-
/O.CON.KDLH.SC.Y.0079.211024T1800Z-211026T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
328 AM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt. Waves 4 to
  8 ft are expected from Oak Point to Saxon Harbor.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...From 1 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
374 
WHUS73 KDLH 241453
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
953 AM CDT Sun Oct 24 2021

LSZ142>147-150-250300-
/O.CON.KDLH.SC.Y.0079.211024T1800Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
953 AM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 8 ft expected.

* WHERE...Portions of Lake Superior.

* WHEN...From 1 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-250300-
/O.CON.KDLH.SC.Y.0079.211024T1800Z-211026T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
953 AM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt. Waves 4 
  to 8 ft are expected from Oak Point to Saxon Harbor.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...From 1 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-250300-
/O.CON.KDLH.SC.Y.0079.211024T1800Z-211026T0400Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
953 AM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM CDT MONDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...From 1 PM this afternoon to 11 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
086 
WHUS73 KDLH 242046
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
346 PM CDT Sun Oct 24 2021

LSZ142>147-150-250900-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
346 PM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-250900-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
346 PM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-250900-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T0400Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
346 PM CDT Sun Oct 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT
MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 11 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
523 
WHUS73 KDLH 250842
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
342 AM CDT Mon Oct 25 2021

LSZ140-141-252100-
/O.EXT.KDLH.SC.Y.0079.000000T0000Z-211025T2100Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
342 AM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds around 15 kt with gusts up to 25 kt and
  waves 2 to 5 ft.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ142>147-150-252100-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
342 AM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  3 to 6 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-252100-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
342 AM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East to northeast winds 15 to 20 kt with gusts up to 25 
  kt and waves 2 to 5 ft.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
949 
WHUS73 KDLH 251503
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1003 AM CDT Mon Oct 25 2021

LSZ121-251615-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
1003 AM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished to 5 to 10 knots, with waves diminishing as
well. Thus, the Small Craft Advisory has been cancelled.

$$

LSZ142>148-150-260315-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1003 AM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  3 to 6 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-252100-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211025T2100Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
1003 AM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 10 to 20 kts with gusts to 25 kts and
  waves 2 to 4 ft.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
027 
WHUS73 KDLH 252141
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
441 PM CDT Mon Oct 25 2021

LSZ142>148-150-260945-
/O.CON.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
441 PM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
684 
WHUS73 KDLH 260815
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
315 AM CDT Tue Oct 26 2021

LSZ142-143-262015-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
/O.NEW.KDLH.SC.Y.0080.211026T1800Z-211027T1200Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...East winds 15 to 20 kt with gusts to 25 knots and waves 
  3 to 6 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-262015-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
/O.NEW.KDLH.SC.Y.0080.211026T1800Z-211027T0900Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>147-262015-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
/O.NEW.KDLH.SC.Y.0080.211026T2100Z-211027T0900Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts to 25 knots and waves 2
  to 5 ft expected.

* WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI, 
  Port Wing to Sand Island WI and Sand Island to Bayfield WI.

* WHEN...From 4 PM this afternoon to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ148-260915-
/O.CAN.KDLH.SC.Y.0079.000000T0000Z-211026T1000Z/
Oak Point to Saxon Harbor WI-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The wind and waves have diminished this morning.

$$

LSZ140-141-262015-
/O.NEW.KDLH.SC.Y.0080.211026T1800Z-211027T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
315 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 1:08 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Oct 23, 1:08 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
108 PM CDT Sat Oct 23 2021

.DISCUSSION...(Today through Friday)
Issued at 348 AM CDT Sat Oct 23 2021

Summary: chances of light lake-effect precipitation will linger this
morning along the Lake Superior snowbelt region. Largely dry
conditions will be common for this afternoon through the day
Tuesday, despite an area of low pressure that will approach the
region Sunday night into Monday. Chances of rain showers will return
for Tuesday night through Thursday, along with a slight warm-up by
the end of the week.

This morning, we continue to see light lake-effect precipitation
streaming off Lake Superior across northern Wisconsin, impacting
areas from the Bayfield Peninsula towards the U.P. of Michigan. This
is due to northerly flow over western Lake Superior, along with 850-
sfc delta-T values in the neighborhood of 10 to 15 degrees C due to
lake temperatures around 45 to 50 degrees F. A rain/snow mixture is
expected with this lake-effect, with little, if any, snow
accumulations. The remainder of the day today will be dry as the
lake-effect precipitation diminishes due to drier air filtering in
along an area of high pressure. A mix of clear skies and clouds
early will give way to more sunshine across our southern areas this
afternoon. High temperatures today will be similar to yesterday,
with lower 40s to the north and mid to upper 40s to the south.

Dry conditions will continue Saturday night through Tuesday,
despite an area of low pressure that will develop out of Colorado
and translate across the Corn Belt region. The better forcing for
ascent will remain to our south, so not expecting any precipitation
with this low pressure system. However, some additional cloud cover
and gusty northeast winds will develop, especially for areas
downstream of Lake Superior. We will continue to see highs in the
40s for Sunday and Monday, warming up a bit more on Tuesday, thanks
to southerly winds.

Chances of rain will increase Tuesday night as a longwave upper-
level trough builds into the region. There are some timing
differences among the models with this round of precipitation, but
confidence is quite high for a period of cool rain from Wednesday
night into Thursday. High temperatures will continue to be in the
40s to lower 50s, with a slight warm-up by next Saturday into the
lower to middle 50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 109 PM CDT Sat Oct 23 2021

Early morning stratus and fog has lifted to a stratocumulus field
over the area that is expected to linger through much of the rest
of the day, even as ceilings slowly rise, but should remain MVFR
this afternoon with periods of VFR. Winds will generally be light
and variable at less than 10kts through the TAF period. Tonight
IFR fog is possible once again for at least KDLH, but it is also
possible for KBRD and perhaps also KHIB. Strong northeast winds
are expected to develop on Sunday which is likely to produce lower
clouds for KDLH, but for now have put in an MVFR ceiling and we
will have to see how it develops.

&&

.MARINE...
Issued at 1020 AM CDT Sat Oct 23 2021

Quiet conditions remain in place for today and tonight with light
north winds and a ridge of high pressure overhead. On Sunday, a
low pressure system passing to the south will causing winds to
turn northeast and increase, causing building waves through much
of western Lake Superior. By early Sunday evening, gusts of 25 to
30 knots and waves of 4 to 6 feet or greater will be possible. A
Small Craft Advisory will likely be needed beginning Sunday
afternoon. The hazardous conditions are expected to linger into
Monday before winds diminish.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  45  30  44  35 /  10   0  10   0
INL  43  28  45  27 /  10  10   0   0
BRD  46  30  48  31 /   0  10  10   0
HYR  47  26  49  30 /  10   0  10  10
ASX  48  28  48  35 /  20  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...JTS
AVIATION...LE
MARINE...LE
Hazardous weather outlook, Oct 23, 3:19 AM CDT, 12 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
319 AM CDT Sat Oct 23 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
319 AM CDT Sat Oct 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed today or tonight.

LSZ121-140>148-150-241030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
319 AM CDT Sat Oct 23 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Persistent east to northeast winds will create a prolonged period
of higher waves hazardous to small craft from Sunday afternoon into
Monday. Small Craft Advisories may be needed.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.